# SDR ASOA2014110711611

- Difficulty date: November 3, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,996 hours, 20,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FORWARD FLASHLIGHT IS INOPERATIVE.  REPLACED FLASHLIGHT IAW AMM 25-61-00. OPS CHECKED GOOD.
